# SDR PIDR2006028

- Difficulty date: October 16, 2006
- Submitted: October 19, 2006
- Operation: General aviation
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Aircraft time: 56,436 hours, 41,251 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 500d-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT KEEL BEAM (STR28RT) FROM BS 500D TO BS 540.  REPAIRED AREA BY SPLICING IN A REPLACEMENT SECTION OF KEEL BEAM PER EA 53-268.  PLEASE REMOVE PIDR AS THE OPERATOR DESIGNATOR IN ORDER TO IDENTIFY THE OPERATOR AS A GENERAL AVIATION OPERATOR.
